MathSciNet Relay Station
MathSciNet bibliographic data
MR2075899 (2005e:42119) 42C40
Guo, Kanghui; Labate, Demetrio; Lim, Wang-Q; Weiss, Guido; Wilson, Edward Wavelets with composite dilations. Electron. Res. Announc. Amer. Math. Soc. 10 (2004), 78–87 (electronic).
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement